# SDR FDEA201601110108

- Difficulty date: January 11, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 27,879 hours, 15,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A53781966200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC CROSSBEAM CRACKED AT FRAME 31, Y1700.  CUT THE CRACKED PARTIAL IAW SRM 53-10-15 FIG 212.  PERFORM HEFC INSPECTION TO THE CUT OUT IAW NTM 51-10-08 & NO CRACK FOUND.  FABRICATE THE REPAIR ANGLE & FILLER & DRILL THE FASTENER HOLES & INSTALL THE REPAIR ANGLE & FILLER IAW SRM 51-10-15 FIG 212.
